# SDR FDEA201209173338

- Difficulty date: September 17, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- Engine: Pwa PW4158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5398620120200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE OBSERVED IN THE LOWER FUSELAGE SKIN POCKET FWD OF TAIL STEADY LOCATION   FR 85 REPAIR C/OUT IAW SRM 53-10-12, FIG 225.
